Nihonkai Mathematical Journal

Generic submanifolds of an odd-dimensional sphere

U-Hang Ki, Nam-Gil Kim, and Masahiro Kon

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 4, Number 1 (1993), 87-109.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779946

Mathematical Reviews number (MathSciNet)
MR1232126

Zentralblatt MATH identifier
0957.53513

Citation

Ki, U-Hang; Kim, Nam-Gil; Kon, Masahiro. Generic submanifolds of an odd-dimensional sphere. Nihonkai Math. J. 4 (1993), no. 1, 87--109. https://projecteuclid.org/euclid.nihmj/1273779946


Export citation